# SDR SIMA202407025001

- Difficulty date: June 25, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N664RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 49,432 hours, 31,559 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: UNKNOWN
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF CABIN PRESSURE CONTROL. EMERGENCY DECLARED. NO INJURIES REPORTED FLIGHT CANCELED. REPLACED RH PACK OUTLET DUCT IAW 21-51-21. REPLACED GROUND CONNECTION NIPPLE BOOTS IAW 21-29-01. PERFORMED PRESSURIZATION CHECK IAW 21-31-00 CHECKS ARE GOOD
